EconPapers    
Economics at your fingertips  
 

Exact Solution and Bifurcation Curve for the Minkowski-Curvature Equation with Nonlinearity u p + u q, p > 1

Yan-Hsiou Cheng and Kuo-Chih Hung ()
Additional contact information
Yan-Hsiou Cheng: Department of Mathematics and Information Education, National Taipei University of Education, Taipei City 106, Taiwan
Kuo-Chih Hung: Fundamental General Education Center, National Chin-Yi University of Technology, Taichung 411, Taiwan

Mathematics, 2025, vol. 13, issue 22, 1-10

Abstract: We study the bifurcation curve and exact multiplicity of positive solutions in the space C 2 ( − L , L ) ∩ C [ − L , L ] for the Minkowski-curvature equation: − u ′ ( x ) 1 − u ′ ( x ) 2 ′ = λ u p + u q , − L < x < L ; u ( − L ) = u ( L ) = 0 , where λ , L > 0 and p > 1 . If 1 < p < q ≤ 2 p + 3 p 2 − 3 , we prove that the bifurcation curve is ⊂-shaped.

Keywords: positive solution; exact multiplicity; bifurcation curve; Minkowski-curvature equation (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/13/22/3680/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/22/3680/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:22:p:3680-:d:1796027

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-11-25
Handle: RePEc:gam:jmathe:v:13:y:2025:i:22:p:3680-:d:1796027